zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extended extragradient methods for generalized variational inequalities. (English) Zbl 1235.49029
Summary: We suggest a modified extragradient method for solving the generalized variational inequalities in a Banach space. We prove some strong convergence results under some mild conditions on parameters. Some special cases are also discussed.

MSC:
49J40Variational methods including variational inequalities
WorldCat.org
Full Text: DOI
References:
[1] G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” The Academy of Sciences of the Czech Republic, vol. 258, pp. 4413-4416, 1964. · Zbl 0124.06401
[2] W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417-428, 2003. · Zbl 1055.47052 · doi:10.1023/A:1025407607560
[3] Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551-1558, 2007. · Zbl 1121.65064 · doi:10.1016/j.amc.2006.08.062
[4] E. G. Gol’shtein and N. V. Tret’yakov, “Modified Lagrangians in convex programming and their generalizations,” Mathematical Programming Study, no. 10, pp. 86-97, 1979. · Zbl 0404.90069 · doi:10.1007/BFb0120845
[5] H. Iiduka, W. Takahashi, and M. Toyoda, “Approximation of solutions of variational inequalities for monotone mappings,” Panamerican Mathematical Journal, vol. 14, no. 2, pp. 49-61, 2004. · Zbl 1060.49006
[6] H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis, vol. 61, no. 3, pp. 341-350, 2005. · Zbl 1093.47058 · doi:10.1016/j.na.2003.07.023
[7] N. Nadezhkina and W. Takahashi, “Weak convergence theorem by an extragradient method for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 128, no. 1, pp. 191-201, 2006. · Zbl 1130.90055 · doi:10.1007/s10957-005-7564-z
[8] M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199-277, 2004. · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[9] Y. Yao and M. A. Noor, “On viscosity iterative methods for variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 776-787, 2007. · Zbl 1115.49024 · doi:10.1016/j.jmaa.2006.01.091
[10] M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217-229, 2000. · Zbl 0964.49007 · doi:10.1006/jmaa.2000.7042
[11] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, NY, USA, 1980. · Zbl 0457.35001
[12] R. Glowinski, Numerical Methods for Nonlinear Variational Problems, Springer, New York, NY, USA, 1984. · Zbl 0536.65054
[13] P. Jaillet, D. Lamberton, and B. Lapeyre, “Variational inequalities and the pricing of American options,” Acta Applicandae Mathematicae, vol. 21, no. 3, pp. 263-289, 1990. · Zbl 0714.90004 · doi:10.1007/BF00047211
[14] L.-C. Zeng and J.-C. Yao, “Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 10, no. 5, pp. 1293-1303, 2006. · Zbl 1110.49013
[15] Y. Yao, Y. C. Liou, S. M. Kang, and Y. Yu, “Algorithms with strong convergence for a system of nonlinear variational inequalities in Banach spaces,” Nonlinear Analysis, vol. 74, pp. 6024-6034, 2011. · Zbl 05959664
[16] Y. Yao and S. Maruster, “Strong convergence of an iterative algorithm for variational inequalities in Banach spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 325-329, 2011. · Zbl 1225.65067 · doi:10.1016/j.mcm.2011.02.016
[17] Y. Yao, Y.-C. Liou, and S. M. Kang, “Algorithms construction for variational inequalities,” Fixed Point Theory and Applications, vol. 2011, Article ID 794203, 12 pages, 2011. · Zbl 1215.49020 · doi:10.1155/2011/794203 · eudml:226646
[18] Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters. In press. · Zbl 1280.90097 · doi:10.1007/s11590-011-0286-2
[19] Y. Yao and N. Shahzad, “New methods with perturbations for non-expansive mappings in Hilbert spaces,” Fixed Point Theory and Applications. In press. · Zbl 1270.47066
[20] G. M. Korpelevi\vc, “An extragradient method for finding saddle points and for other problems,” Èkonomika i Matematicheskie Metody, vol. 12, no. 4, pp. 747-756, 1976. · Zbl 0342.90044
[21] K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 35390, 13 pages, 2006. · Zbl 1128.47056 · doi:10.1155/FPTA/2006/35390 · eudml:53668
[22] S. Kamimura and W. Takahashi, “Weak and strong convergence of solutions to accretive operator inclusions and applications,” Set-Valued Analysis, vol. 8, no. 4, pp. 361-374, 2000. · Zbl 0981.47036 · doi:10.1023/A:1026592623460
[23] F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197-228, 1967. · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6
[24] Y. Takahashi, K. Hashimoto, and M. Kato, “On sharp uniform convexity, smoothness, and strong type, cotype inequalities,” Journal of Nonlinear and Convex Analysis, vol. 3, no. 2, pp. 267-281, 2002. · Zbl 1030.46012
[25] H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, no. 12, pp. 1127-1138, 1991. · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[26] H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279-291, 2004. · Zbl 1061.47060 · doi:10.1016/j.jmaa.2004.04.059
[27] F. E. Browder, “Nonlinear operators and nonlinear equations of evolution in Banach spaces,” Proceedings of Symposia in Pure Mathematics, vol. 18, pp. 78-81, 1976.
[28] T. Suzuki, “Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227-239, 2005. · Zbl 1068.47085 · doi:10.1016/j.jmaa.2004.11.017